Phentermine Concern

I've been having diarrhea and noticed this is one of the side effects of phentermine. However I've been taking phentermine for about a month and a half now so does this mean that the phentermine isn't the cause of my diarrhea?

Doctor Answers 1

Phentermine Concern

I use Phentermine for weight loss in my offices. I have had a few patients complain of being backed up because of the Phentermine, but this is the first time I have heard that it may be causing diarrhea. However that being said, if you are on a regimen of other supplements as well may I suggest that you stop one at a time for 2 to 3 days and if your still having symptoms restart the supplement and discontinue another one. Or it may be something different that you are eating.


Tampa Internist
5.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.